Alert archive / California / Wind Advisories in 2011
Wind Advisory 60, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 8, 2011, 4:47 AM PDT. It took effect at Sep 8, 2011, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2011, 4:47 AM PDT (11:47 UTC)
- In effect from
- Sep 8, 2011, 3:00 PM PDT
- Expired
- Sep 9, 2011, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
971 WWUS76 KLOX 081147 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 447 AM PDT THU SEP 8 2011 ...GUSTY WINDS ACROSS PORTIONS OF SANTA BARBARA COUNTY LATER TODAY AND TONIGHT... ...DENSE FOG ON THE CENTRAL COAST EARLY THIS MORNING... .A SHALLOW MARINE LAYER HAS ALLOWED WIDESPREAD DENSE FOG TO PUSH INTO THE CENTRAL COAST. DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS IN MANY LOCATIONS WITHIN A FEW MILES OF THE COAST EARLY THIS MORNING. A STRENGTHENING NORTH TO SOUTH PRESSURE GRADIENT WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA YNEZ MOUNTAINS AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS LATER TODAY AND TONIGHT. THE WINDS WILL LIKELY PEAK BETWEEN SUNDOWN AND MIDNIGHT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITIES AND HIGH TEMPERATURES WILL BRING INCREASED FIRE DANGER. PLEASE REFER TO THE RED FLAG WARNING (LAXRFWLOX) ALSO IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY. CAZ034-035-081500- /O.NEW.KLOX.FG.Y.0006.110908T1147Z-110908T1500Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 447 AM PDT THU SEP 8 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THROUGH THE EARLY MORNING HOURS. * IMPACTS...DENSE FOG WILL IMPACT MANY ROADS WITHIN A FEW MILES OF THE IMMEDIATE COAST DURING THE MORNING COMMUTE...INCLUDING PORTIONS OF HIGHWAYS 1...101 AND 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. FOG CAN ALSO MAKE ROAD SURFACES SLICK SO AVOID USING EXCESSIVE SPEED. && $$ CAZ052-082000- /O.NEW.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 447 AM PDT THU SEP 8 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. * TIMING...WINDS WILL INCREASE BY LATE AFTERNOON...PEAK BETWEEN 6 PM AND MIDNIGHT...THEN SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING HIGHWAY 154 AND HIGHWAY 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-082000- /O.NEW.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 447 AM PDT THU SEP 8 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. * TIMING...GUSTY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW GAVIOTA PASS THIS AFTERNOON...THEN BECOME MORE WIDESPREAD THROUGH AND BELOW PASSES AND CANYONS OF THE SOUTH COAST BY EVENING. PEAK WINDS ARE EXPECTED BETWEEN 6 PM PDT AND MIDNIGHT....THEN WINDS WILL SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING GAVIOTA PASS...AND CROSS WINDS WILL AFFECT HIGHWAY 101 AND 192 BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRUNO/KAPLAN
5 follow-up statements
341 WWUS76 KLOX 081455 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 755 AM PDT THU SEP 8 2011 ...GUSTY WINDS ACROSS PORTIONS OF SANTA BARBARA COUNTY LATER TODAY AND TONIGHT... ...DENSE FOG ON THE CENTRAL COAST EARLY THIS MORNING... .A SHALLOW MARINE LAYER HAS ALLOWED WIDESPREAD DENSE FOG TO PUSH INTO THE CENTRAL COAST. DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS IN MANY LOCATIONS WITHIN A FEW MILES OF THE COAST EARLY THIS MORNING. A STRENGTHENING NORTH TO SOUTH PRESSURE GRADIENT WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA YNEZ MOUNTAINS AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS LATER TODAY AND TONIGHT. THE WINDS WILL LIKELY PEAK BETWEEN SUNDOWN AND MIDNIGHT. THE COMBINATION OF GUSTY WINDS... LOW HUMIDITIES AND HIGH TEMPERATURES WILL BRING INCREASED FIRE DANGER. PLEASE REFER TO THE RED FLAG WARNING (LAXRFWLOX) ALSO IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY. CAZ034-035-081600- /O.EXT.KLOX.FG.Y.0006.000000T0000Z-110908T1600Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 755 AM PDT THU SEP 8 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THROUGH THE EARLY MORNING HOURS. * IMPACTS...DENSE FOG WILL IMPACT MANY ROADS WITHIN A FEW MILES OF THE IMMEDIATE COAST DURING THE MORNING COMMUTE...INCLUDING PORTIONS OF HIGHWAYS 1...101 AND 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. FOG CAN ALSO MAKE ROAD SURFACES SLICK SO AVOID USING EXCESSIVE SPEED. && $$ CAZ052-082300- /O.CON.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 755 AM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. * TIMING...WINDS WILL INCREASE BY LATE AFTERNOON...PEAK BETWEEN 6 PM AND MIDNIGHT...THEN SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING HIGHWAY 154 AND HIGHWAY 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-082300- /O.CON.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 755 AM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. * TIMING...GUSTY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW GAVIOTA PASS THIS AFTERNOON...THEN BECOME MORE WIDESPREAD THROUGH AND BELOW PASSES AND CANYONS OF THE SOUTH COAST BY EVENING. PEAK WINDS ARE EXPECTED BETWEEN 6 PM PDT AND MIDNIGHT....THEN WINDS WILL SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING GAVIOTA PASS...AND CROSS WINDS WILL AFFECT HIGHWAY 101 AND 192 BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
785 WWUS76 KLOX 081600 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 AM PDT THU SEP 8 2011 ...GUSTY WINDS ACROSS PORTIONS OF SANTA BARBARA COUNTY LATER TODAY AND TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS THE SANTA YNEZ MOUNTAINS AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS LATER TODAY AND TONIGHT. THE WINDS WILL LIKELY PEAK BETWEEN SUNDOWN AND MIDNIGHT. THE COMBINATION OF GUSTY WINDS... LOW HUMIDITIES AND HIGH TEMPERATURES WILL BRING INCREASED FIRE DANGER. PLEASE REFER TO THE RED FLAG WARNING...LAXRFWLOX...ALSO IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY. CAZ034-035-081700- /O.EXP.KLOX.FG.Y.0006.000000T0000Z-110908T1600Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 900 AM PDT THU SEP 8 2011 ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... VISIBILITIES ARE SLOWLY IMPROVING ACROSS THE COASTAL AREAS...HOWEVER PATCHY DENSE FOG WILL CONTINUE NEAR THE BEACHES THROUGH THE MORNING HOURS. $$ CAZ052-090000- /O.CON.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 900 AM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE BY LATE AFTERNOON...PEAK BETWEEN 6 PM AND MIDNIGHT...THEN SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING HIGHWAY 154 AND HIGHWAY 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-090000- /O.CON.KLOX.WI.Y.0060.110908T2200Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 900 AM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW GAVIOTA PASS THIS AFTERNOON...THEN BECOME MORE WIDESPREAD THROUGH AND BELOW PASSES AND CANYONS OF THE SOUTH COAST BY EVENING. PEAK WINDS ARE EXPECTED BETWEEN 6 PM PDT AND MIDNIGHT....THEN WINDS WILL SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING GAVIOTA PASS...AND CROSS WINDS WILL AFFECT HIGHWAY 101 AND 192 BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
624 WWUS76 KLOX 082246 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 346 PM PDT THU SEP 8 2011 ...GUSTY WINDS ACROSS PORTIONS OF SANTA BARBARA COUNTY LATER TODAY AND TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS THE SANTA YNEZ MOUNTAINS AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS THROUGH TONIGHT. THE WINDS WILL LIKELY PEAK BETWEEN SUNDOWN AND MIDNIGHT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITIES AND HIGH TEMPERATURES WILL BRING INCREASED FIRE DANGER. PLEASE REFER TO THE RED FLAG WARNING... LAXRFWLOX...ALSO IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY. CAZ052-091000- /O.CON.KLOX.WI.Y.0060.000000T0000Z-110909T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 346 PM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE BY LATE AFTERNOON...PEAK BETWEEN 6 PM AND MIDNIGHT...THEN SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING HIGHWAY 154 AND HIGHWAY 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-091000- /O.CON.KLOX.WI.Y.0060.000000T0000Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 346 PM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW GAVIOTA PASS THIS AFTERNOON...THEN BECOME MORE WIDESPREAD THROUGH AND BELOW PASSES AND CANYONS OF THE SOUTH COAST BY EVENING. PEAK WINDS ARE EXPECTED BETWEEN 6 PM PDT AND MIDNIGHT....THEN WINDS WILL SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT ROADWAYS THROUGH THE MOUNTAINS INCLUDING GAVIOTA PASS...AND CROSS WINDS WILL AFFECT HIGHWAY 101 AND 192 BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
318 WWUS76 KLOX 090051 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 551 PM PDT THU SEP 8 2011 ...GUSTY WINDS ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH LATE TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS THE SANTA YNEZ MOUNTAINS AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS THROUGH LATE TONIGHT. THE WINDS WILL LIKELY PEAK BETWEEN SUNSET AND MIDNIGHT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITIES AND HIGH TEMPERATURES WILL BRING INCREASED FIRE DANGER. PLEASE REFER TO THE RED FLAG WARNING...LAXRFWLOX... ALSO IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY. CAZ052-091000- /O.CON.KLOX.WI.Y.0060.000000T0000Z-110909T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 551 PM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL BE STRONGEST THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAINS. * TIMING...WINDS WILL PEAK BETWEEN 6 PM AND MIDNIGHT...THEN SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ALONG HIGHWAY 101 THROUGH GAVIOTA PASS...HIGHWAY 154 THROUGH SAN MARCOS PASS..AND HIGHWAY 192 IN THE FOOTHILLS ABOVE SANTA BARBARA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-091000- /O.CON.KLOX.WI.Y.0060.000000T0000Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 551 PM PDT THU SEP 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED BELOW GAVIOTA PASS EARLY THIS EVENING...THEN BECOME MORE WIDESPREAD BELOW PASSES AND CANYONS OF THE SOUTH COAST DURING THE EVENING. PEAK WINDS ARE EXPECTED BETWEEN 6 PM PDT AND MIDNIGHT...THEN WINDS WILL SLOWLY DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ALONG HIGHWAYS 1 AND 101 BELOW PASSES AND CANYONS...AND ALONG HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
176 WWUS76 KLOX 091005 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 305 AM PDT FRI SEP 9 2011 ...THE WIND ADVISORY FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST HAS EXPIRED. .GUSTY WINDS HAVE BECOME LOCALIZED ACROSS SOUTHERN SANTA BARBARA COUNTY...SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...LOCAL NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO AFFECT THE SANTA YNEZ RANGE AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS EARLY THIS MORNING. CAZ039-052-091115- /O.EXP.KLOX.WI.Y.0060.000000T0000Z-110909T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 305 AM PDT FRI SEP 9 2011 ...WIND ADVISORY HAS EXPIRED... HOWEVER...LOCAL NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO AFFECT THE SANTA YNEZ RANGE AND ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS EARLY THIS MORNING. $$ DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 8, 3:40 AM PDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 8, 3:40 AM PDT, 1 hour 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PDT THU SEP 8 2011 .SYNOPSIS... HIGH PRESSURE WILL MAKE FOR ANOTHER HOT DAY TODAY. THERE WILL BE SOME GUSTY WINDS THROUGH PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY LATER TODAY INTO TONIGHT. LOW PRESSURE WILL DROP SOUTHWESTWARD INTO THE REGION...BRINGING SIGNIFICANT COOLING FRIDAY AND SATURDAY. THIS SYSTEM MAY BRING SHOWERS AND THUNDERSTORMS TO THE MOUNTAINS AND DESERTS SATURDAY THROUGH MONDAY. AS THE LOW PULLS OUT OF THE AREA...THE CHANCE OF SHOWERS WILL DECREASE EARLY NEXT WEEK. && .SHORT TERM (TODAY-SAT)...LARGE AREA OF STRATUS PUSHING INTO THE COASTAL WATERS JUST OFF THE CENTRAL COAST THIS MORNING. SOME LOW CLOUDS AND DENSE FOG WILL PROBABLY PUSH INTO IMMEDIATE BEACH AREAS N OF PT CONCEPTION...BUT PROBABLY WILL NOT GET MORE THAN A MILE OR TWO INLAND. OTHERWISE...SKIES WILL BE SUNNY TODAY. TEMPS WILL START OUT VERY WARMING...ESPECIALLY IN THE VALLEYS AND FOOTHILLS. MAX TEMPS WILL BE RATHER TRICKY TODAY. 950 MB TEMPS ARE STARTING OUT A BIT HIGHER TODAY IN MOST AREAS...WITH THE NOTABLE EXCEPTION OF THE CENTRAL COAST WHERE THEY ARE A FEW DEGREES LOWER. TEMPS WILL RISE QUICKLY THIS MORNING...FROM A RATHER HIGH LAUNCHING PAD. AND...ALTHOUGH W-E GRADS TREND ONSHORE...N-S GRADS BECOME MORE OFFSHORE. THE END RESULT SHOULD BE FOR MAX TEMPS TO BE ABOUT THE SAME AS ON WED...AT LEAST IN THE VLYS...MTNS AND DESERTS. EXPECT TEMPS IN THE HOTTEST VALLEY LOCATIONS TO ONCE AGAIN APPROACH 105 DEGREES. ON THE COASTAL PLAIN...EXPECT A FEW DEGREES COOLING TODAY...ESPECIALLY ON THE CENTRAL COAST...AND AT THE BEACHES. HOWEVER...TEMPS MAY SOAR WELL INTO THE 80S AT THE BEACHES OF L.A. COUNTY THIS MORNING BEFORE DROPPING OFF ONCE THE SEABREEZE SETS IN. INCREASING N-S GRADS WILL LIKELY CAUSE SOME WARMING ACROSS THE S COAST OF SBA COUNTY TODAY...POSSIBLY RIGHT TO THE BEACHES...AND A DECENT SUNDOWNER IS EXPECTED LATER TODAY AND TONIGHT. EXPECT GUSTY WINDS TO DEVELOP THROUGH AND BELOW THE GAVIOTA PASS THIS AFTERNOON...THEN BECOME MORE WIDESPREAD THROUGH AND BELOW PASSES AND CANYONS THIS EVENING. HAVE GONE AHEAD AND ISSUED WIND ADVISORIES FOR THE MTNS AND S COAST OF SBA COUNTY. WOULD NOT BE SURPRISED TO SEE TEMPS REACH 100 DEGREES IN SOME FOOTHILL LOCATIONS. THE COMBINATION OF HEAT...VERY LOW HUMIDITIES AND GUSTY WINDS WILL MAKE FOR HIGH FIRE DANGER...AND A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS AND SOUTH COAST OF SBA COUNTY. N-S GRADS WILL PROBABLY BRING SOME GUSTY WINDS TO THE I5 CORRIDOR AS WELL...BUT THOSE WINDS WILL LIKELY STAY BELOW ADVISORY LEVELS. AN UPPER LOW IN THE GREAT BASIN WILL PUSH SOUTHWARD AND WESTWARD TONIGHT AND FRI...CAUSING HEIGHTS AND THICKNESS ACROSS THE FCST AREA TO FALL. THE WRF SHOWS SOME STRATUS ON THE CENTRAL COAST...AND A WEAK EDDY CIRCULATION DEVELOPS...POSSIBLY BRINGING SOME LOW CLOUDS TO COASTAL SECTIONS OF L.A. AND VTU COUNTIES LATE TONIGHT. MAX TEMPS SHOULD BE DOWN SIGNIFICANTLY ACROSS THE REGION ON FRI...ON THE ORDER OF 6 TO 10 DEGREES IN MOST AREAS. THE UPPER LOW WILL DEEPEN A BIT AS IT MOVES TO A POSITION JUST OFF THE CENTRAL COAST FRI NIGHT AND JUST SOUTH OF PT CONCEPTION ON SAT. THE WRF INDICATES AN INCREASE IN STRATUS IN COASTAL AREAS...WITH NIGHT THRU MORNING LOW CLOUDS POSSIBLY PUSHING INTO SOME VLY AREAS. WHILE THERE IS NOT VERY MUCH MOISTURE FOR THE SYSTEM TO WORK WITH...ITS TRACK WILL BE FAVORABLE TO PRODUCE SOME BROADSCALE LIFT ACROSS THE REGION...AND THE WRF SHOWS DECENT INSTABILITY ACROSS THE MTNS AND ANTELOPE VALLEY ON SAT. FOR NOW...HAVE GONE WITH A SLIGHT CHANCE OF SHOWERS/TSTMS LATE FRI NIGHT AND SAT IN THE MTNS...INTERIOR VLYS OF SLO COUNTY...THE CUYAMA VALLEY AND THE ANTELOPE VALLEY. IF LATER RUNS SHOW MORE IN THE WAY OF MOISTURE...PERHAPS A SLIGHT CHANCE OF SHOWERS WILL HAVE TO BE ADDED TO COASTAL AND VALLEY AREAS AS WELL. OTHERWISE...EXPECT PARTLY CLOUDY SKIES ACROSS THE REGION AFTER ANY LOW CLOUDS BURN OFF SAT. SEVERAL MORE DEGREES OF COOLING ARE EXPECTED REGION-WIDE ON SAT. .LONG TERM (SUN-WED)...THE UPPER LOW WILL MOVE LITTLE SAT NIGHT AND SUNDAY...THEN DRIFT ACROSS THE FCST AREA SUN NIGHT AND MON. FOR NOW...WILL KEEP THE SLIGHT CHANCE POPS GOING ACROSS THE MTNS...INTERIOR VALLEYS OF SLO AND SBA COUNTIES AND THE ANTELOPE VALLEY SUN AND SUN EVENING...THEN CONFINED TO THE MTNS OF L.A. AND VTU COUNTIES AND THE ANTELOPE VALLEY MON EVENING. THE MARINE LAYER WILL PROBABLY BE DISRUPTED TO SOME EXTENT...SO HAVE JUST BROAD BRUSHED THE FCST AREA WITH PARTLY CLOUDY SKIES SAT NIGHT THRU MON. EXPECT MINOR CHANGES IN MAX TEMPS SUN AND MON...WITH TEMPS MOSTLY NEAR TO SLIGHTLY BELOW NORMAL. A WEAK TROUGH WILL LINGER ACROSS THE REGION TUE THRU WED. THERE COULD BE SLIGHT WARMING AS HEIGHTS SLOWLY RISE. AT SOME TIME EARLY NEXT WEEK...THE MARINE LAYER WILL PROBABLY GRADUALLY REORGANIZE...BUT EXACTLY WHEN THIS OCCURS DEPENDS UPON HOW DISRUPTED IT BECOMES DUE TO THE UPPER LOW. && .AVIATION...WILL BE ISSUED WITH THE 12Z TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...BRUNO AVIATION...KAPLAN SYNOPSIS... WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 7, 4:00 PM PDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PDT WED SEP 7 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-081300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 400 PM PDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY TRIPLE DIGIT TEMPERATURES WERE COMMON ACROSS THE VALLEYS... MOUNTAINS...AND THE ANTELOPE VALLEY TODAY. THE COASTAL VALLEYS AND COASTAL AREAS SOUTH OF POINT CONCEPTION WILL NOT BE SPARED FROM THE HEAT. READINGS ON THE COAST WILL BE WELL INTO THE 80S AND POSSIBLY LOWER 90S. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY VERY HOT WEATHER WILL CONTINUE ON THURSDAY. TRIPLE DIGIT TEMPERATURES WILL BE COMMON ACROSS THE VALLEYS...MOUNTAINS...AND THE ANTELOPE VALLEY. EVEN THE COASTAL VALLEYS AND COASTAL AREAS SOUTH OF POINT CONCEPTION WILL NOT BE SPARED FROM THE HEAT. READINGS ON THE COAST WILL BE WELL INTO THE 80S AND POSSIBLY LOWER 90S. RED FLAG WARNING IS IN EFFECT FOR THE SANTA YNEZ RANGE AND SANTA BARBARA COUNTY SOUTH COAST THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. VERY DRY AND GUSTY NORTHWEST WINDS WILL DEVELOP LATE THURSDAY AFTERNOON THEN GRADUALLY SHIFT TO NORTH THEN NORTHEAST THROUGH EARLY FRIDAY MORNING. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 4:47 AM PDT | Dense Fog Advisory | LOX | 4 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.